RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1947, Volume 20(62), Number 1, Pages 27–53 (Mi msb6208)  

Étude des déformations infiniment petites de certaines classes de surfaces

N. Efimoff


Full text: PDF file (2933 kB)

Bibliographic databases:
Received: 09.01.1946

Citation: N. Efimoff, “Étude des déformations infiniment petites de certaines classes de surfaces”, Rec. Math. [Mat. Sbornik] N.S., 20(62):1 (1947), 27–53

Citation in format AMSBIB
\Bibitem{Efi47}
\by N.~Efimoff
\paper \'Etude des d\'eformations infiniment petites de certaines classes de surfaces
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1947
\vol 20(62)
\issue 1
\pages 27--53
\mathnet{http://mi.mathnet.ru/msb6208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=20797}
\zmath{https://zbmath.org/?q=an:0029.07401}


Linking options:
  • http://mi.mathnet.ru/eng/msb6208
  • http://mi.mathnet.ru/eng/msb/v62/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:355
    Full text:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020